MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT MOBIC M ST 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)

LDR MÉDICAL IMPLANT MOBIC M ST 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Model Number N/A
Medical Device Problem Codes Migration or Expulsion of Device (1395); Migration (4003)
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Date of Event 06/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.The review of the device history records is ongoing.Product was not returned yet, no evaluation could be performed.Investigation still in progress.Product not returned.
 
Event or Problem Description
Mobi-c p&f us : revision due to implant migration.As reported, patient came in 2 month post op and according to the surgeon findings; mobi-c had migrated via its inferior endplate 1mm into the canal.Patient is accumulated symptoms and undergoing an acdf now.Onset of neurological cord symptoms.X-rays were provided.Additional information was requested.Investigation ongoing.
 
Additional Manufacturer Narrative
E4 entered in error.Correction: a1, a2 (age), b5, b6, d1, d2 (common device name), d4 (udi number), e1, e2, e3, g3, h3, h6 (patient code, and device code).Additional information: b1, b2, b7, g5 (510k), h6 (method, results, and conclusion codes).The x-rays show that one of the endplates appears to have migrated and is misaligned.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimmer biomet¿s control.Details on the initial surgery are not known and the device was not returned for evaluation so the cause is unable to be determined with the information provided.
 
Event or Problem Description
It was reported that a patient underwent a revision surgery after the implant migrated postoperatively.An acdf was preformed but no further surgical information was provided.

Brand Name
IMPLANT MOBIC M ST 13X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8770953
Report Number3004788213-2019-00206
Device Sequence Number16655002
Product Code MJO
UDI-Device Identifier03662663000093
UDI-Public03662663000093
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model NumberN/A
Device Catalogue NumberMB3375
Device Lot Number5318842
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/10/2019
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age39 YR